Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture

Author: George G. Ross
Journal: Math. Comp. 25 (1971), 733-741
MSC: Primary 30A34
MathSciNet review: 0310227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Bieberbach coefficients $ {a_8},{a_{10}},{a_{12}}$ are parametrized in terms of the Grunsky coefficients. A digital computer is used to carry out the necessary integer calculations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34

Additional Information

PII: S 0025-5718(1971)0310227-5
Keywords: Bieberbach conjecture, Koebe function, Grunsky coefficients, univalent functions, maximum principle, unitary matrix, Lagrange multipliers, overflow, fixed-point arithmetic
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia